Some new \v{C}eby\v{s}ev type inequalities
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 221-229
Printed March 1, 2010
Fiza Zafar, Nazir Ahmad Mir, and Arif Rafiq
Bahauddin Zakariya University, COMSATS Institute of Information Technology, and COMSATS Institute of Information Technology
Abstract : Some new \v{C}eby\v{s}ev type inequalities have been developed by working on functions whose first derivatives are absolutely continuous and the second derivatives belong to the usual Lebesgue space $L_{_{\infty }}\left[ a,b\right].$ A unified treatment of the special cases is also given.
Keywords : \v{C}eby\v{s}ev type inequalities, midpoint rule, trapezoid like rule
MSC numbers : Primary 26D15; Secondary 26D20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd